# SDR EE4Y2023022417247

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 27,978 hours, 23,093 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF  SB, RH WING REINFORCEMENT PREPARATION, WAS FOUND A WEAR AT UPPER REAR SKIN STGR 9, WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-036251 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
